Composition
Active ingredient:
- ketoprofen – 50.0 mg,
Auxiliary substances:
The fruit of capsicum tincture (of Cayenne pepper tincture) – 40,0 mg, dimethyl sulfoxide (dimexide) was 30.0 mg, camphor – 30,0 mg peppermint leaf oil (peppermint oil) – 9.0 mg, hypromellose – 20,0 mg, sodium hydroxide – 7.5 mg, ethanol 96% – to 350.0 mg, purified water – to 1000.0 mg.
Pharmacological action
Nonsteroidal anti-inflammatory drug for topical use.
ATX CODE: M 02 AA 10 Pharmacodynamicaketoprofen is a nonsteroidal anti-inflammatory drug, when applied topically it has analgesic, anti-inflammatory and decongestant effects. The mechanism of action is associated with the suppression of the activity of cyclooxygenase 1 and cyclooxygenase 2 enzymes that regulate prostaglandin synthesis. When applied as a gel, it provides a local therapeutic effect on affected joints, tendons, ligaments, and muscles. In joint syndrome, it reduces joint pain at rest and during movement, morning stiffness and joint swelling. It has no damaging effect on the articular cartilage.
Pharmacokinetics
When applied topically as a gel, it penetrates the inflammatory focus through the skin and is absorbed from the inflammatory focus extremely slowly and practically does not accumulate in the body. Bioavailability of ketoprofen is about 5%. After external use at a dose of 50-150 mg, the plasma concentration after 5-8 hours is 0.08-0.15 mcg / ml.
Indications
- Acute and chronic inflammatory diseases of the musculoskeletal system (inflammatory damage to ligaments and tendons, osteoarthritis, osteochondrosis with radicular syndrome, sciatica, bursitis, sciatica, lumbago, joint syndrome with gout exacerbation);
- Muscle pain of rheumatic and non-rheumatic origin;
- Post-traumatic inflammation of the soft tissues and musculoskeletal system (injuries and ruptures of ligaments, bruises).
The drug is intended for symptomatic therapy, reducing pain and inflammation at the time of use, and does not affect the progression of the disease.
Use during pregnancy and lactation
The use of the drug is contraindicated in the third trimester of pregnancy. In the first and second trimesters of pregnancy, the use of the drug is possible only after consulting a doctor, if the intended benefit to the mother exceeds the potential risk to the fetus.
If it is necessary to use the drug during breastfeeding, stop breastfeeding.
Contraindications
-individual hypersensitivity to ketoprofen or other components of the drug;- hypersensitivity to acetylsalicylic acid or other nonsteroidal anti-inflammatory drugs (NSAIDs) (a history of bronchospasm, urticaria or rhinitis caused by taking acetylsalicylic acid), thiaprofenic acid and fenofibrate;- complete or incomplete combination of bronchial asthma, recurrent nasal and paranasal sinus polyposis, and intolerance to acetylsalicylic acid or other NSAIDs (including in the anamnesis);- a history of hypersensitivity of the skin to solar radiation (photosensitization) ;- a history of skin allergies to sunscreens or perfumes; – exposure to sunlight on the treated areas, including tanning beds, during the course of using the drug and 2 weeks after;- damage to the skin (wet dermatoses, eczema, infected abrasions, wounds) at the site of the intended application; – pregnancy (third trimester), breastfeeding; – children under 18 years of age.
With caution – Erosive and ulcerative lesions of the gastrointestinal tract, severe renal and hepatic dysfunction, hepatic porphyria, chronic heart failure, bronchial asthma, the elderly, pregnancy (I and II trimester).
If you have any of these diseases / conditions, please consult your doctor before taking this medicine.
Side effects
- Adverse reactions are listed with an indication of the frequency of occurrence according to the WHO classification: very common (with a frequency of more than 1/10), common (with a frequency of at least 1/100, but less than 1/10), infrequent (with a frequency of at least 1/1000, but less than 1/100), rare (with a frequency of at least 1/10000, but less than 1/1000), very rare (with a frequency of less than 1/10000, including isolated reports), frequency unknown (cannot be determined from available data).
- From the side of the skin: infrequently: erythema, pruritus, eczema; rarely: photosensitization, bullous dermatitis, urticaria; very rarely: contact dermatitis, angioedema.
- Gastrointestinal disorders: very rare: peptic ulcer, bleeding, diarrhea.
- Immune system disorders: very rare: anaphylactic reactions, hypersensitivity reactions.
- From the urinary system: very rare: worsening of the course of renal failure.
If these or other side effects occur, you should stop using the drug and consult a doctor.
Interaction
The drug may enhance the effect of drugs that cause photosensitization. Despite the low degree of absorption of ketoprofen through the skin, with frequent and prolonged use, symptoms of interaction with other drugs may appear (the same as with systemic use).
When combined with other NSAIDs, glucocorticoids, ethanol, corticotropin, ulceration in the gastrointestinal tract and the development of gastrointestinal bleeding may occur.
Patients taking coumarin-type anticoagulants are advised to regularly monitor the international normalized ratio (INR).
When used together, ketoprofen increases the toxicity of methotrexate.
Dimethyl sulfoxide, which is part of the excipients, enhances the penetration of drugs through the skin.
How to take, course of use and dosage
The drug is intended for external use. The gel should be applied to clean, dry skin. A small amount of gel (3-5 cm) is applied in a thin layer, followed by careful rubbing into inflamed or painful areas of the body.
The drug should be applied 2-3 times a day. The duration of treatment should not exceed 14 days.
Overdose
In case of accidental use of the drug in a dose exceeding the recommended one, the risk of overdose symptoms is minimal due to the extremely low systemic absorption of ketoprofen with external use. If local side effects occur, the drug should be discontinued and the application site should be washed. If large amounts of the gel are accidentally ingested, systemic adverse reactions characteristic of NSAIDs may occur. It is necessary to wash the stomach, take activated charcoal.
Description
Transparent or semi-transparent homogeneous gel of yellowish to reddish-brown color with a characteristic smell. Opalescence and air bubbles are allowed.
Special instructions
The gel should only be applied to undamaged areas of the skin, avoiding contact with open wounds, eyes and mucous membranes. After applying the drug, wash your hands. It is allowed to form a transparent film on the skin at the place of applying the gel. Do not use with occlusive dressings. It can be used for phonophoresis.
Prolonged use of topical products can lead to increased sensitivity and symptoms of skin irritation at the site of application.
To avoid photosensitivity, it is recommended to avoid exposure to direct sunlight during the course of treatment, as well as after two weeks after the last use of the drug (including not going to a tanning salon).
With prolonged use of the drug in large quantities, in very rare cases, systemic side effects may occur (hypersensitivity reactions, gastrointestinal disorders, worsening of the course of renal failure).
Caution should be exercised in patients with severe renal, cardiac or hepatic insufficiency when using ketoprofen.
The risk of systemic side effects increases depending on the amount of gel applied, the area of the treated area of the skin, the condition of the skin, and the duration.
You should stop using the drug in case of any skin reaction, including reactions with simultaneous application of sunscreens or other cosmetics containing the organic sunscreen filter octocrylene.
Effect on the ability to drive vehicles and mechanisms: the drug does not affect the ability to drive vehicles and work with mechanisms.
Storage conditions
At a temperature not exceeding 25 C. Keep out of reach of children.
Shelf
life is 2 years. Do not use after the expiration date indicated on the package.
Active ingredient
Ketoprofen
Dosage form
gel for external use
Best price for Pentalgin extra-gel for external use 5%, 100g in our online pharmacy!
Side effects of Pentalgin extra-gel for external use 5%, 100g.
Reviews
There are no reviews yet